Russian Journal of Nonlinear Dynamics
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Rus. J. Nonlin. Dyn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Rus. J. Nonlin. Dyn., 2021, Volume 17, Number 1, Pages 23–37 (Mi nd739)  

Nonlinear physics and mechanics

Stable Arcs Connecting Polar Cascades on a Torus

O. V. Pochinka, E. V. Nozdrinova

Higher School of Economics — Nizhny Novgorod, ul. B. Pecherskaya 25/12, Nizhny Novgorod, 603150 Russia

Abstract: The problem of the existence of an arc with at most countable (finite) number of bifurcations connecting structurally stable systems (Morse – Smale systems) on manifolds was included in the list of fifty Palis – Pugh problems at number 33.
In 1976 S. Newhouse, J.Palis, F.Takens introduced the concept of a stable arc connecting two structurally stable systems on a manifold. Such an arc does not change its quality properties with small changes. In the same year, S.Newhouse and M.Peixoto proved the existence of a simple arc (containing only elementary bifurcations) between any two Morse – Smale flows. From the result of the work of J. Fliteas it follows that the simple arc constructed by Newhouse and Peixoto can always be replaced by a stable one. For Morse – Smale diffeomorphisms defined on manifolds of any dimension, there are examples of systems that cannot be connected by a stable arc. In this connection, the question naturally arises of finding an invariant that uniquely determines the equivalence class of a Morse – Smale diffeomorphism with respect to the relation of connection by a stable arc (a component of a stable isotopic connection).
In the article, the components of the stable isotopic connection of polar gradient-like diffeomorphisms on a two-dimensional torus are found under the assumption that all non-wandering points are fixed and have a positive orientation type.

Keywords: stable arc, saddle-node, gradient-like diffeomorphism, two-dimensional torus

Funding Agency Grant Number
Russian Science Foundation 17-11-01041
Foundation for the Development of Theoretical Physics and Mathematics BASIS 19-7-1-15-1
This work is supported by the Russian Science Foundation under grant 17-11-01041, except of study of the dynamics of diffeomorphisms of the class under consideration supported by Foundation for the Advancement of Theoretical Physics and Mathematics “BASIS” (project 19-7-1-15-1).


DOI: https://doi.org/10.20537/nd210103

Full text: PDF file (438 kB)
References: PDF file   HTML file

Bibliographic databases:

MSC: 37D15
Received: 28.02.2021
Accepted:21.03.2021
Language:

Citation: O. V. Pochinka, E. V. Nozdrinova, “Stable Arcs Connecting Polar Cascades on a Torus”, Rus. J. Nonlin. Dyn., 17:1 (2021), 23–37

Citation in format AMSBIB
\Bibitem{PocNoz21}
\by O. V. Pochinka, E. V. Nozdrinova
\paper Stable Arcs Connecting Polar Cascades on a Torus
\jour Rus. J. Nonlin. Dyn.
\yr 2021
\vol 17
\issue 1
\pages 23--37
\mathnet{http://mi.mathnet.ru/nd739}
\crossref{https://doi.org/10.20537/nd210103}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=4240815}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85105225967}


Linking options:
  • http://mi.mathnet.ru/eng/nd739
  • http://mi.mathnet.ru/eng/nd/v17/i1/p23

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Russian Journal of Nonlinear Dynamics
    Number of views:
    This page:42
    Full text:1
    References:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021